# SDR A6WA200840131

- Difficulty date: February 25, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 19,837 hours, 17,414 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Detached
- Location: Row 8a&C
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSU AND OXYGEN MASK UNIT DETACHED FROM ROW 8A AND C.  RESECURED PSU, COMPLIED WITH OPS CHECK OF PSU ABOVE SEATS 8A AND 8C, OPS CHECK GOOD IAW AMM 25-20.  PSU PROPERLY INSTALLED AT THIS TIME.  (M)
